# SDR AALA980840

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER TEAR STRIPE BETWEEN STRINGER 41L AND 46L.  REMOVED CORROSION SKIN PER SRM 51-21-01 VOL II AND INSTALLED DOUBLER PER SRM 53-20-00, VOL I PAGE 75.  (M)
